Harmonic functions which are starlike of complex order with respect to symmetric points

Aini Janteng, and Suzeini Abdul Halim, (2009) Harmonic functions which are starlike of complex order with respect to symmetric points. International Journal of Mathematical Analysis, 3 (5-8). pp. 315-323. ISSN 1312-8876

[img]
Preview
Text
Harmonic_functions_which_are_starlike_of_complex_order_with_respect_to_symmetric_points.pdf

Download (42kB) | Preview

Abstract

Let H{script} denote the class of functions f which are harmonic, orientation preserving and univalent in the open unit disc D = {z: |z| < 1}. This paper defines and investigates a family of complex-valued harmonic functions that are orientation preserving and univalent in D and are related to the functions starlike of complex order with respect to symmetric points. The authors obtain coefficient conditions and growth result.

Item Type: Article
Uncontrolled Keywords: Coefficient estimates, Harmonic functions, Starlike of complex order
Subjects: ?? QA101-(145) ??
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 22 Mar 2011 08:42
Last Modified: 13 Oct 2017 02:51
URI: http://eprints.ums.edu.my/id/eprint/2515

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository